# SDR LR7A2022062403151

- Difficulty date: June 24, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- Aircraft time: 48,031 hours, 25,749 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 33082161
- Condition: Damaged
- Component: Outer Wing, Lkheed
- Component part number: 330815012
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-14 WHILE PERFORMING OTHER MAINTENANCE, FOUND THE RH OUTER WING UPPER RIB CAP FITTING AND NUMBER 4 ENGINE TRUSS MOUNT LUGS AT OWS162R AND OWS197R WITH OVERSIZED BOLT HOLES; FS519, WL279. / REPAIRED IAW LAC MEA 382-57-22-014.    NR# 1000691976. / PSE# 57-50-20, AD 2012-06-09.
